Journal article icon

Journal article

MIGRATION OF THE SEISMIC-ASEISMIC TRANSITION DURING UNIFORM AND NONUNIFORM EXTENSION OF THE CONTINENTAL LITHOSPHERE

Publication status:
Published

Actions


Access Document


Authors


Journal:
GEOLOGY
Volume:
15
Issue:
4
Pages:
291-294
Publication date:
1987-04-01
DOI:
ISSN:
0091-7613
Source identifiers:
172849
Pubs id:
pubs:172849
UUID:
uuid:c087d066-8ef0-47ea-be98-916f13cf13fe
Local pid:
pubs:172849
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP